ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Sen, Suparna (2010) Segal-Bargmann Transform and Paley-Wiener Theorems on Motion Groups. In: Publications of the Research Institute for Mathematical Sciences - Series A, 46 (3). pp. 719-740.

Guruprasad, Krishnamurthi (1998) Some remarks on the symplectic pairing on the moduli space of representations of the fundamental group of surfaces. In: Publications of the Research Institute for Mathematical Sciences - Series A, 34 (01). pp. 19-25.

Araki, H and Sinha, KB and Sunder, VS (1995) On boundedness and parallel to center dot parallel to(p) continuity of second quantisation. In: Publications of the Research Institute for Mathematical Sciences - Series A, 31 (5). pp. 941-952.

This list was generated on Fri Apr 19 18:40:06 2024 IST.